MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC045144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A 63-year-old male was treated for an occlusion at the m1 segment.Access was obtained with a zoom 88 access catheter over a guidewire.A zoom 71 was advanced over the guidewire to the face of the clot.The zoom 88 was then advanced over the zoom 71 and was positioned proximal to the m1 segment clot.The guidewire and zoom 71 were removed from the patient and aspiration was applied to the zoom 88 for approximately two minutes.Some clot was removed.An angiogram revealed recanalization was not achieved.A second pass was performed with the same zoom 88 and guidewire.The same zoom 71 was advanced to the face of the clot.The zoom 88 was advanced over the zoom 71 into the proximal m1 segment.The guidewire and zoom 71 were removed from the patient.The zoom 88 was connected to the zoom pump and aspiration was applied for approximately two minutes.The clot was removed.An angiogram revealed recanalization of the m1 segment, and a tici 2b score was achieved.An angiogram revealed another occlusion at distal m3 segment.A third pass was performed using the same guidewire and zoom 88.A zoom 45 was advanced over the guidewire through the zoom 88.The zoom 88 was positioned in the cavernous ica (internal carotid artery).The guidewire was advanced to the m3 segment to the face of the clot but did not cross the clot.The zoom 45 was advanced over the guidewire to the m3 segment, and the guidewire was then removed.Aspiration was applied for approximately 90 seconds to the zoom 45 and then the catheter was removed.A follow-up contrast run revealed extravasation in the m3 region.No hemodynamic changes were noted.Protamine was administered and tpa reversed.After several runs, the extravasation was observed to have stopped spontaneously.A final tici 2b score was achieved.There was no report of a device malfunction.No other patient sequelae were reported.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.A device lot number was not provided.All devices undergo appropriate testing and inspection per standard manufacturing processes to ensure the device meets specifications prior to release.Based on operative notes, there was no evidence of extravasation until after the third pass.The cause of the extravasation is unknown.Based on the information provided, both the guidewire and zoom 45 were present at the location of the extravasation in the m3 region.No device deficiencies reported related to any of the zoom devices.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key17233067
Report Number3014590708-2023-00021
Device Sequence Number12578481
Product Code NRY
UDI-Device Identifier00812212030498
UDI-Public00812212030498
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2023
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2231301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LONG SHEATH; SCIENTIA VASCULAR ARISTOTLE GUIDEWIRE; ZOOM 71; ZOOM 88; ZOOM PUMP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American